MAUDE Adverse Event Report: RTI SURGICAL NANOSS 3D, ADVANCED BONE GRAFT SUBSTITUTE, 25MM(W)X100MM(L) X8MM(H), 20CC; FILLER, BONE VOID, CALCIUM COMPOUND

RTI SURGICAL NANOSS 3D, ADVANCED BONE GRAFT SUBSTITUTE, 25MM(W)X100MM(L) X8MM(H), 20CC; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 90-300-251008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Post Operative Wound Infection (2446)
Date of Event 03/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the initial reporter, it is unlikely that the rti surgical device caused this infection.The dhr was reviewed and the device was manufactured to specifications.Device not returned.
 
Event or Problem Description
On (b)(6) 2016 the patient underwent a spinal fusion.Then during a follow up visit on (b)(6) 2016, the patient showed symptoms of a possible infection.The patient was experiencing back and leg pain as well.The next day, the patient underwent incision and drainage and graft removal as well as the removal of the nanoss 3d product.Then on (b)(6) 2016,the patient underwent a second incision and drainage process with graft replacement with bmp.

Brand Name
NANOSS 3D, ADVANCED BONE GRAFT SUBSTITUTE, 25MM(W)X100MM(L) X8MM(H), 20CC
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key5548955
Report Number1833824-2016-00015
Device Sequence Number894986
Product Code MQV
UDI-Device Identifier00846468049577
UDI-Public(01)00846468049577(17)161130(10)209477
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2016
Device Model Number90-300-251008
Device Catalogue NumberSAME
Device Lot Number209477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2016
Initial Report FDA Received Date04/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR